Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
134 Doctors are Online

Diagnosed with UTI, allergic reaction to chicken and sea food, fever and rashes. What medication should I take?

My 1 yr and 9 month son was diagnosed with urinary tract infection and allergic reaction to chicken and sea foods. He has fever and rash all over his body. He was given Cefixime and Iterax as his meds. But after 6 hrs of administration of such meds he has loose watery consistency stools 3 times in 6 hour time. I tried to not give the antibiotic and still give the anti allergy Iterax, He has not pooped yet how ever his fever is coming back.. Do i risk the dehydration of the loose stool over the antibiotic medication?
Asked On : Sun, 20 Jan 2013
Answers:  1 Views:  21
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pulmonologist 's  Response
Cefixime has tendency to produce diarrhoea
so continue anti allergic drug
correct dehydration as advised bu your doctor which is most important in children
try another group of antibiotics to control urinary tract infection which are safe particularly by your doctor
Answered: Sun, 20 Jan 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor